# SDR CA970520001

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 07410016
- Condition: Broken
- Location: Mlg Ski
- Part time: 7,672 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE LEG OF THE SKI EQUIPPED AIRCRAFT BROKE.  POSSIBLY PREVIOUSLY CRACKED.   REPLACED.
